ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Sufficient condition for p-valent strongly starlike functions

Adegani, E. A. and Bulboaca, T. and Motamednezhad, A. (2020) Sufficient condition for p-valent strongly starlike functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (4). pp. 3-14. ISSN 00002-3043

[img]
Preview
PDF
Download (279Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: analytic function, p-valently starlike, convex and close-to-convex functions of order, differential subordination
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Aug 2020 21:33
    Last Modified: 14 Aug 2020 21:40
    URI: http://mathematics.asj-oa.am/id/eprint/2728

    Actions (login required)

    View Item